# SDR DALA2025092907051

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO NRC 00374:(UT) MEASUREMENT THICKNESS WAS ACCOMPLISHED ON BOX BEAM IS OUT OF LIMITS PER SRM 53-00-51-1A ALLOWABLE DAMAGE 1. FIGURE 101 (SHEET 1) NOTE B, FIGURE 101 (SHEET 4) DETAIL III.    SUMMARY OF NRC 00545-CORROSION LEVEL 2- BOX BEAM (CHANNEL) BTW RBL 24 TO RBL 26 B & STA 357.00 APPROX AT ZONE 220 WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4. AND PAR. 7. (1221379)
